Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index
Search

Authors
Referees

Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

T. Alboussière.}

  • A. Pothérat and T. Alboussière.}, Mathematical estimates for the attractor dimension in MHD turbulence, Vol. 39, No. 3, 229-236, 2003 [Abstract] [PDF]


Copyright: Institute of Physics, University of Latvia
ISSN (electronic edition): 1574-0579; ISSN (printed edition): 0024-998X